# SDR IPXA2023020490606

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 30,091 hours, 20,728 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL PACK MAKES AN ODER OF DIRTY SOCKS.PERFORMED T/S IAW FIM 21-51 TASK 815 REV. 130.00. FOUND SEVERAL CLAMPS LOOSE ON AIR CON. PACK. REINSTALLED CLAMPS AND TESTED PACK, SATIS.
